Has anyone lowered their dose on tamoxifen?

Has anyone lowered their dose on tamoxifen?

I’ve been on it for 4 months and I’m having anxiety from the side affects and the thought of what can happen . I am on 20 mg and was thinking of lowering it but haven’t spoken to my oncologist yet . My oncho type score was a 22 so I’m not sure my doc will allow it

A MyBCTeam Member said:

@A MyBCTeam Member: are you actually having side effects or are you just worried you might get side effects?
I've been on 20mg for 4 months and have no side effects. I give it zero thought - just down it like any other pill and get on with the day. 😉

posted 15 days ago
A MyBCTeam Member said:

@A MyBCTeam Member - I’ve been on Lexapro for a year and am hesitant to switch to Effexor since I’m currently do well on both. Lexapro interferes minimally. Why rock the boat if I feel good is my thought. The psychiatrist has many patients on my combination, but Effexor is preferred. I’m at Sloane-Kettering. I think my oncologist would prefer me to switch but I don’t have to.

Let me know what you decide....I be interested in hearing about how you do. Kathryn 💕

posted 10 days ago
A MyBCTeam Member said:

I would discuss your side effect of anxiety with your oncologist. Effexor is a good anti anxiety med and is often used with tamoxifen. It helps reduce hot flashes as well. In fact it is often prescribed by oncologists just for reducing hot flashes, it is low dose. Something to ask about and you’ll get the dual benefit.

I’ve read some women take half the pill in the morning and half at night to reduce side effects.

My Oncotype is 21 and by taking Tamoxifen, my recurrence rate drops dramatically from 25% to 13%. I opted to do chemo as well to bring it down to 8-10%.

edited, originally posted 11 days ago
A MyBCTeam Member said:

Been taking 20mg tamoxifen since July 2019. And having lots of side effects. I choose to accept the effects for now because I do not want my cancer to come back. Pain in my feet burning aches in the bottom of both feet. Hot sweats like droplets rolling off my forehead. Clammy sweat on my back. And sleepless nights. I hope that it will ease up but for now accepting the effects.

posted 15 days ago
A MyBCTeam Member said:

i think u should ease into it. There are many women who take half the dosage. Check with your doctor--these doctor are not even sure what dsage is appropriate so I say-some is better than none.

posted 15 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in